# SDR CA130226005

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,175 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: HF3M
- Condition: Seized
- Location: Throttle Cable
- Part time: 305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE THROTTLE WAS FOUND TO BE VERY STIFF.  AFTER INSPECTION OF THE CONTROLS IT WAS FOUND THAT THE ROD END ATTACHMENT AT THE THROTTLE BODY WAS SEIZED AND WAS MAKING THE THROTTLE VERY HARD TO MOVE.  THE ROD END WAS REPLACED.  A SIMILAR PROBLEM WITH THE THROTTLE BODY ROD END CAUSED AN OFF AIRPORT LANDING.
